# SDR ASAA1057907

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 9,532 hours, 3,094 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 923M66P08
- Part serial: UNJJF418
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,536 hours, 3,095 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE START FUEL LEVER TO IDLE NO FUEL FLOW OR EGT RISE.  N2 REACHED 30 PERCENT ABORTED START AFTER 20 SEC.  PERFORMED AUDIBLE TEST OF IGNITION SYS REF AMM 74 00 00 750 801 F00 VERY WEAK REPORT FROM NR 1 ENG LT IGNITION SYS IGNITER.  REPLACED IGNITER REF AMM 74 21 02 400 801 F00 OPS CHECK BAD WEAK IGNITER STILL.  FOUND CONNECTION BETWEEN EXCITER AND IGNITER LEAD WET AND CONTAMINATED.  REPLACED IGNITER LEAD REF AMM 74 21 01 400 801 AND EXCITER UNIT REF AMM 74 11 01 400 801.  OPS NORMAL RAN ENGINE IDLE OPS NORMAL.  WHILE REMOVING IGNITER LEAD WATER RAN OUT OF COOLING DUCT.  INSTALLED NEW COOLING DUCT REF 74 21 01 400 801.  INSTALLED MATING BLOCK REF AMM 74 21 01 400 801.
